# SDR EVCA201608051

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N344AE
- Make and model: Snias AS350B2
- Aircraft serial: 2652
- Aircraft time: 9,036 hours, 21,665 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: IFSS0501432DCB
- Part serial: 5757
- Condition: Unserviceable
- Location: Ifs
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT, THE PILOT AND CREW REPORTED A BURNING ELECTRICAL SMELL.  MAINTENANCE PERSONNEL REPLACED THE INTEGRATED FLIGHT SYSTEMS AIR CONDITIONER BLOWER FAN, PN: IFSS 050143-2 DCB SN: 5757.
